# SDR IPXA2023052705304

- Difficulty date: May 24, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 16,155 hours, 2,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Part serial: NSN
- Condition: Burned Out
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE EXTERNAL EMERGENCY SLIDE LIGHT (L1533), 1EA LAMP INOP (REPLACE) I.A.W AMM 33-51-10-962-001 REV.41.01 REPLACED SLIDE LIGHT (L1533) LAMP AND PERFORMED LIGHT TEST, THE RESULT WAS SATISFACTORY. C/W REVIEW
